Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

140 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Long QT syndrome caused by noncardiac drugs.
Viskin S, Justo D, Halkin A, Zeltser D. Viskin S, et al. Among authors: justo d. Prog Cardiovasc Dis. 2003 Mar-Apr;45(5):415-27. doi: 10.1053/pcad.2003.00101. Prog Cardiovasc Dis. 2003. PMID: 12704598 Review.
Drug-induced prolongation of the QT interval.
Viskin S, Justo D, Zeltser D. Viskin S, et al. Among authors: justo d. N Engl J Med. 2004 Jun 17;350(25):2618-21; author reply 2618-21. N Engl J Med. 2004. PMID: 15208785 No abstract available.
Roxithromycin-induced torsades de pointes.
Justo D, Mardi T, Zeltser D. Justo D, et al. Eur J Intern Med. 2004 Aug;15(5):326-327. doi: 10.1016/j.ejim.2004.03.012. Eur J Intern Med. 2004. PMID: 15450994
Torsades de pointes induced by antibiotics.
Justo D, Zeltser D. Justo D, et al. Eur J Intern Med. 2006 Jul;17(4):254-9. doi: 10.1016/j.ejim.2005.12.003. Eur J Intern Med. 2006. PMID: 16762774
140 results